Works matching DE "RANDOM functions (Mathematics)"
Results: 135
Gaussian process as complement to test functions for surrogate modeling.
- Published in:
- 2020
- By:
- Publication type:
- Editorial
Homogenization of random functionals on solutions of stochastic equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 2, p. 186, doi. 10.1007/s10958-016-2768-3
- By:
- Publication type:
- Article
Analogy in Decision Making.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 1027, doi. 10.1287/moor.2014.0709
- By:
- Publication type:
- Article
The Linear Complementarity Problems with a Few Variables per Constraint.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 1015, doi. 10.1287/moor.2014.0708
- By:
- Publication type:
- Article
The Complexity of Computing the Random Priority Allocation Matrix.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 1005, doi. 10.1287/moor.2014.0707
- By:
- Publication type:
- Article
Affine Point Processes: Approximation and Efficient Simulation.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 797, doi. 10.1287/moor.2014.0696
- By:
- Publication type:
- Article
Universal kernel-type estimation of random fields.
- Published in:
- Statistics, 2023, v. 57, n. 4, p. 785, doi. 10.1080/02331888.2023.2231114
- By:
- Publication type:
- Article
Iterated random functions and regularly varying tails.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 9, p. 1503, doi. 10.1080/10236198.2018.1505881
- By:
- Publication type:
- Article
Random iteration and Markov operators.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 2, p. 295, doi. 10.1080/10236198.2015.1083017
- By:
- Publication type:
- Article
Ergodicity and truncation bounds for inhomogeneous birth and death processes with additional transitions from and to origin.
- Published in:
- Stochastic Models, 2017, v. 33, n. 4, p. 598, doi. 10.1080/15326349.2017.1362654
- By:
- Publication type:
- Article
Topologies of Nodal Sets of Random Band‐Limited Functions.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 2, p. 275, doi. 10.1002/cpa.21794
- By:
- Publication type:
- Article
Advances in Consortium Chain Scalability: A Review of the Practical Byzantine Fault Tolerance Consensus Algorithm.
- Published in:
- International Journal of Advanced Computer Science & Applications, 2024, v. 15, n. 7, p. 977, doi. 10.14569/ijacsa.2024.0150796
- By:
- Publication type:
- Article
Approximation of random functions by stochastic Bernstein polynomials in capacity spaces.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 2, p. 185, doi. 10.37193/CJM.2021.02.04
- By:
- Publication type:
- Article
A stochastic first-order trust-region method with inexact restoration for finite-sum minimization.
- Published in:
- Computational Optimization & Applications, 2023, v. 84, n. 1, p. 53, doi. 10.1007/s10589-022-00430-7
- By:
- Publication type:
- Article
Scenario generation for stochastic optimization problems via the sparse grid method.
- Published in:
- Computational Optimization & Applications, 2015, v. 62, n. 3, p. 669, doi. 10.1007/s10589-015-9751-7
- By:
- Publication type:
- Article
A new data hiding method based on chaos embedded genetic algorithm for color image.
- Published in:
- Artificial Intelligence Review, 2016, v. 46, n. 1, p. 129, doi. 10.1007/s10462-016-9459-9
- By:
- Publication type:
- Article
RANDOM FUNCTIONAL EVOLUTION EQUATIONS WITH STATE-DEPENDENT DELAY.
- Published in:
- Annals: Series on Mathematics & its Applications, 2017, v. 9, n. 2, p. 171
- By:
- Publication type:
- Article
Assessing point forecast accuracy by stochastic error distance.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 6-9, p. 588, doi. 10.1080/07474938.2017.1307247
- By:
- Publication type:
- Article
Non-canonical spectral decomposition of random functions of the traction voltage and current in electric transportation systems.
- Published in:
- Electrical Engineering & Electromechanics, 2015, n. 1, p. 68, doi. 10.20998/2074-272x.2015.1.13
- By:
- Publication type:
- Article
Strong convergence of trajectory attractors for reaction–diffusion systems with random rapidly oscillating terms.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 5, p. 2419, doi. 10.3934/cpaa.2020106
- By:
- Publication type:
- Article
Digital Image Encryption using AES and Random Number Generator.
- Published in:
- Iraqi Journal for Electrical & Electronic Engineering, 2018, v. 14, n. 1, p. 80, doi. 10.33762/eeej.2018.144343
- By:
- Publication type:
- Article
On exhaustive families of random functions and certain types of convergence.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2016, v. 88, n. 2, p. 285, doi. 10.1080/17442508.2015.1052811
- By:
- Publication type:
- Article
A non-stationary geostatistical approach to multigaussian kriging for local reserve estimation.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2018, v. 32, n. 8, p. 2381, doi. 10.1007/s00477-018-1533-1
- By:
- Publication type:
- Article
On a continuous spectral algorithm for simulating non-stationary Gaussian random fields.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2018, v. 32, n. 4, p. 905, doi. 10.1007/s00477-017-1402-3
- By:
- Publication type:
- Article
Second-order non-stationary modeling approaches for univariate geostatistical data.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2017, v. 31, n. 8, p. 1887, doi. 10.1007/s00477-016-1274-y
- By:
- Publication type:
- Article
Analyses and Measurements of Hardware Generated Random Binary Sequences Modeled as Markov Chains.
- Published in:
- Przegląd Elektrotechniczny, 2016, v. 92, n. 11, p. 268, doi. 10.15199/48.2016.11.64
- By:
- Publication type:
- Article
Observer Effects on Quantum Randomness: Testing Micro-Psychokinetic Effects of Smokers on Addiction-Related Stimuli.
- Published in:
- Journal of Scientific Exploration, 2018, v. 32, n. 2, p. 265, doi. 10.31275/2018.1250
- By:
- Publication type:
- Article
Adaptive mean queue size and its rate of change: queue management with random dropping.
- Published in:
- Telecommunication Systems, 2017, v. 65, n. 2, p. 281, doi. 10.1007/s11235-016-0229-4
- By:
- Publication type:
- Article
Hyperparameter-free Regularization by Sampling from an Infinite Space of Neural Networks.
- Published in:
- International Journal on Artificial Intelligence Tools, 2021, v. 30, n. 2, p. N.PAG, doi. 10.1142/S0218213021500081
- By:
- Publication type:
- Article
Improved privacy of dynamic group services.
- Published in:
- EURASIP Journal on Information Security, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13635-017-0054-7
- By:
- Publication type:
- Article
Efficient Bayesian hierarchical functional data analysis with basis function approximations using Gaussian-Wishart processes.
- Published in:
- Biometrics, 2017, v. 73, n. 4, p. 1082, doi. 10.1111/biom.12705
- By:
- Publication type:
- Article
Influence of Technological Variance on Absorber Element Effectiveness During Burnup.
- Published in:
- Atomic Energy, 2016, v. 119, n. 6, p. 373, doi. 10.1007/s10512-016-0076-0
- By:
- Publication type:
- Article
A Bernoulli mean estimate with known relative error distribution.
- Published in:
- Random Structures & Algorithms, 2017, v. 50, n. 2, p. 173, doi. 10.1002/rsa.20654
- By:
- Publication type:
- Article
A sprouting tree model for random boolean functions.
- Published in:
- Random Structures & Algorithms, 2015, v. 47, n. 4, p. 635, doi. 10.1002/rsa.20567
- By:
- Publication type:
- Article
Multivariate Fuzzy-Random Perturbed Neural Network Approximation.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2015, v. 13, n. 3/4, p. 279
- By:
- Publication type:
- Article
Stabilization of the statistical solutions for large times for a harmonic lattice coupled to a Klein–Gordon field.
- Published in:
- Theoretical & Mathematical Physics, 2024, v. 218, n. 2, p. 241, doi. 10.1134/S0040577924020053
- By:
- Publication type:
- Article
On Stability of Quintic Functional Equations in Random Normed Spaces.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 23, n. 4, p. 624
- By:
- Publication type:
- Article
Random Function Iterations for Consistent Stochastic Feasibility.
- Published in:
- Numerical Functional Analysis & Optimization, 2019, v. 40, n. 4, p. 386, doi. 10.1080/01630563.2018.1535507
- By:
- Publication type:
- Article
Random Function Iterations for Consistent Stochastic Feasibility.
- Published in:
- Numerical Functional Analysis & Optimization, 2019, v. 40, n. 4, p. 386, doi. 10.1080/01630563.2018.1535507
- By:
- Publication type:
- Article
An approach for applying Test-Driven Development (TDD) in the development of randomized algorithms.
- Published in:
- Journal of Software Engineering Research & Development, 2018, v. 6, n. 1, p. 1, doi. 10.1186/s40411-018-0053-5
- By:
- Publication type:
- Article
FROM BOUNDARY CROSSING OF NON-RANDOM FUNCTIONS TO BOUNDARY CROSSING OF STOCHASTIC PROCESSES.
- Published in:
- Probability in the Engineering & Informational Sciences, 2015, v. 29, n. 3, p. 345, doi. 10.1017/S0269964815000030
- By:
- Publication type:
- Article
FORECASTING THE DISTRIBUTION OF PRECIPITATE DIAMETERS IN THE PRESENCE OF CHANGES IN THE STRUCTURE OF THE MATERIAL.
- Published in:
- Archives of Metallurgy & Materials, 2017, v. 62, n. 1, p. 273, doi. 10.1515/amm-2017-0041
- By:
- Publication type:
- Article
A Framework for Stochastic Optimization of Parameters for Integrative Modeling of Macromolecular Assemblies.
- Published in:
- Life (2075-1729), 2021, v. 11, n. 11, p. 1183, doi. 10.3390/life11111183
- By:
- Publication type:
- Article
Efficient parallelizable hashing using small non-compressing primitives.
- Published in:
- International Journal of Information Security, 2016, v. 15, n. 3, p. 285, doi. 10.1007/s10207-015-0288-7
- By:
- Publication type:
- Article
Memory efficient lagged-Fibonacci random number generators for GPU supercomputing.
- Published in:
- Monte Carlo Methods & Applications, 2015, v. 21, n. 2, p. 163, doi. 10.1515/mcma-2014-0017
- By:
- Publication type:
- Article
AN OPTIMAL LINEAR FILTER FOR ESTIMATION OF RANDOM FUNCTIONS IN HILBERT SPACE.
- Published in:
- ANZIAM Journal, 2020, v. 62, n. 3, p. 274, doi. 10.1017/S1446181120000188
- By:
- Publication type:
- Article
The Tortise and the Hare: A Factoring Fable.
- Published in:
- Math Horizons, 2022, v. 29, n. 2, p. 18, doi. 10.1080/10724117.2021.1966998
- By:
- Publication type:
- Article
Two-Point Correlation Functions and Universality for the Zeros of Systems of SO(n+1)-invariant Gaussian Random Polynomials.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 11, p. 3237, doi. 10.1093/imrn/rnv236
- By:
- Publication type:
- Article
Universality Classes of Interaction Structures for NK Fitness Landscapes.
- Published in:
- Journal of Statistical Physics, 2018, v. 172, n. 1, p. 226, doi. 10.1007/s10955-018-1979-z
- By:
- Publication type:
- Article
Multifractal analysis of sums of random pulses.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2023, v. 175, n. 3, p. 569, doi. 10.1017/S0305004123000324
- By:
- Publication type:
- Article